# SDR AALA201803099020

- Difficulty date: January 20, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000000600
- Part serial: CC2282
- Condition: Saturated
- Location: Lt Elevator
- Part time: 77,032 hours, 10,896 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATED ON LEFT HAND ELEVATOR HONEYCOMB CORE STRUCTURE LOWER PANEL LOCATED BETWEEN RIB 6 AND RIB 7. REPAIRED LEFT HAND ELEVATOR HONEYCOMB PER EA 277206 AND A330 SRM 55-21-11-300-008.
